YESSSSSIRE WE ARE AT IT AGAIN....SEND US YOUR BCP STORIES!

Discussion in 'Contraception' started by Cami, Nov 7, 2006.

  1. Curly-Caz

    Curly-Caz New Member

    Hi there, i would like some advice really. I have been on the Pill for 10 years now, i went on Microgynon 30 at the age of 16 and about 4 yrs ago i changed to yasmin with out leaving any time in between. I have been with the same partner since I was 15 and now we would like to try for a baby now we are married and have our own house. Roughly how long is it likely to take to concieve?? I know it varies from person to person but wondered if there was an average length or time.

     
  2. Kitten1555

    Kitten1555 New Member

    I am 28 years old and have been on the pill on and off for the past 11 years. The most recent stretch of 5 years on it! What a mistake. I just went off about 3 weeks ago. I thought I was going completely crazy. I just keep feeling more and more not like myself. My head was so cloudy all the time, and talk about anxiety, I just couldnt handle anything in my life. Its just so hard to put into words. Im starting to feel better already. My head is the biggest thing Ive noticed so far. My breasts ached almost constantly, they actually felt better when I started my period, I think because I wasnt getting those hormones in my system for a week. I was on seasonale for like a year thoughout these 5 years and agained 30 pounds. As soon as I switched pills I lost like 10 pounds in 1 month. I cant believe I found this site. The doctors dont tell you anything. I dont care what the testing says I think the pill is just bad for women and now that I found this site I am reasurred that Im not the only one.

     
  3. Summertime Girl

    Summertime Girl New Member

    I'm just so angry. Angry that no one told us, angry that they kept this stuff a secret, angry that they promoted the Pill as a healthy way to remain childless. All lies!

    (By the way, this post just confirms the fact that Oprah is bought and isn't out for what is best for people. If you aren't a celebrity, then you don't get face time with Lady O!)

    I've been on Triphasil for 10 years. I was recently switched to Trivora due to factory problems producing Triphasil. I suppose when I started using Triphasil at the age of 22, I didn't realize the side effects. I was too busy, away from home at college, falling in love, studying for exams, you name it. When I had to switch to Trivora recently, I noticed that I felt bad, couldn't sleep, had headaches, etc. I started to pay attention to what my body was saying.

    For the past few years, I've questioned being on the Pill because I didn't fully understand what it was doing. My boyfriend and I had countless discussions about it. When I had to switch recently, I told my boyfriend that I just didn't feel good. We decided that I would go off the Pill. He said that I had brought it up enough times that he was concerned now and it seemed to be on my mind alot.

    Then I found this website.

    I read about the side effects and the horrible things it does to our bodies. I've always taken good care of myself. I work out 5 days a week, eat right, get sleep, keep stress to a minimum and make sure I laugh each day. But then I realized that all of this doesn't compare to the damage the Pill was doing to me.

    Looking back at college, when I first started the Pill, I had a major meltdown. Total breakdown that lasted about a week. As I recall now, it was about 3 months after I started the Pill. I am now convinced it had everything to do with me starting the Pill.

    I've had skin discolorations on my lip, anxiety, sleepless nights, weight gain, and most recently, HPV. After reading some of the links between the Pill and HPV, I am scared and angry.

    Good luck Cami in your endeavor. I feel like I need to tell the world about this. I've already started telling my friends and family. Dr. Ellen Grant's book has been fascinating to me. I knew I was hurting my body, I just didn't know to what extent. I hope someone starts listening and we can win this battle. I'm sick of the pharmaceutical companies running our lives here in the US. It's time to take a stand.

     
  4. pinkamber

    pinkamber New Member

    This is just a thought, but maybe this would be better received by another talk show or celebrity if Oprah isn't willing to help. Perhaps Tyra? I think a lot of younger women watch her show rather than Oprah anyway and she seems to be eager to tackle young womens' issues.

     
  5. Kim123

    Kim123 New Member

    Iam 42 and had some issues with Anemia I had a level 9 it was not due to my period but due to lack of iron in my diet however my doctor suggessted puting me on Yaz for 3 months as I have a fibroid and a cyst on my ovary. She said the cyst should pop I had no pain from it. I never take synthetic medicine but I said well its only for 2-3 months os I took it. I felt fine until the last week right before my period I didnt want to go anywhere stayed home all weekend which is rare for me than I started balling feeling crazy suicidal sad angry it was horrible. I got my period the next day and felt crappy. I stopped the pill as I became aggitated and couldnt stop feeling shaky feeling I went to the ER my anemia was corrected but now I had a array of symptoms I never had that were far worse than the anemia. Everything was fine in the ER except it should my TSH 0.83 and my T4 at 15. I have never felt this way so Iam assuming the results were either false from the birth control or that the birth control altered or aggravated my THYROID. Has anyone ever had something like this. I stopped the pill 12 days ago and today iam still aggitated and irritable. I dont feel comfortable in my own skin. Still feel shakey and cant get my appetite back. I also was a sound sleeper now iam waking up at like 5 and cant go back to sleep. Iam so frustrated I want my normal self back Does anyone know how long does it take I only took the pill for 3 1/2 weeks????

     
  6. Kim123

    Kim123 New Member

    Last edited by a moderator: Sep 8, 2013

     
  7. niki27

    niki27 New Member

    My doctor recommended a mammogram and a breast ultrasound for the asymmetry and swelling. She has also verified once again, that I am not pregnant. I stopped taking the Loestrin 24 Fe about 3 1/2 weeks ago and should've gotten my period this week. I didn't. This is the 4th month w/o one. The first 3 mos, I was on the loestrin. Also, I began feeling cysts over the past few days so she moved up the mammogram. I normally get cysts b/f my period as I am fybrocystic. Now, however, I am having them and I am not getting my period this week. My doctor said if I don't get my period next month, she will do a progesterone challenge to make me have my period. Has anyone had similar experiences? Is it okay to make someone get a period?

     
  8. FLOWERPOWER

    FLOWERPOWER New Member

    Niki

    Progestins and progesterone in drug form will not make you menstruate. All it will do is give you a drug induced withdrawal bleed. I suggest you start another thread for this question because this thread is for BCP stories for possible media coverage.

    However you can read about withdrawal bleeds at

    http://tinyurl.com/y4kqz3

     
  9. franflan

    franflan New Member

    I cant believe I have found so many women with such incredibly bad reactions.

    Cilest
    1 month

    Having experience lack of Libido and mild depression, i decided to come off this pill. Withdrawal symptoms ranged from angry and tearful to uncontrallable range, most of which I directed at my boyfriend. Feeling confused and hurt, he then rapidly ended our relationship not being able to cope with the person I had become.

    Now I am dealing with a breakup as well as withdrawal.

     
  10. The Diva

    The Diva New Member

    I started taking BCP when I was 14 for severe cramps. I took various kinds for 6 years straight.

    I experienced symptoms like rage, depression, vaginal infections ... I was too young to know what was truly going on with my body. I stopped taking them when I was 21.

    Recently at 36 I discovered I had fibroids and had to start taking BCP again. I took Yasmin for 2 months then my dr. switched me to Yaz to try for another 2 months. My life has been hell since taking the pills.

    I have had yeast infections, depression, daily crying spells, anxiety, panic attacks, insomnia, headaches, severe abdominal pains, dry skin, chapped lips, hoarse voice. I felt like my confidence -- self esteem -- was totally gone.

    I finally had enough and started doing research online to see if anyone else had experienced what I was experiencing -- I'm SOOOO relieved I am NOT crazy!!!!

    I met a guy in August and because I was so 'nuts' he doesn't call me anymore.

    I hate I ever took the pills and wish I could have the past 6 months of my life back. I took myself off the BCP and moved my surgery up to January.

    I hope we stick with it and this eventually gets out to the public. Maybe we should do a documentary instead of letters.

    Ranonda
    Texas
    36 years old
    Yaz and Yasmin

     

Share This Page